# SDR N6WA2017120901

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 36,629 hours, 26,605 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR WILL NOT OPEN FROM OUTSIDE OR INSIDE AIRCRAFT. PERFORMED OPS CHECK OF PAX DOOR IAW CJR 700 AMM 52-11-00 OPS CHEKC GOOD AT THIS TIME.
